# SDR ASAA2025091661218

- Difficulty date: September 16, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810766
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT - STA 382 TO STA 344 - RH FLOOR PANEL BROKEN 222DF. GROUNDED - YES. EVALUATED AND REPAIRED IAW ASA B737-900ER SRM 53-10-50-1A-0, SRM 53-00-50-1A-1, SRM 53-00-50-2R-4, SRM 53-00-50-2R-0, SRM 51-40-02.
